my heart rate goes up and down while laying down and i get lightheaded any ideas why this happens
Heart rate changes can be due to many things. Depending on your age and other medical problems, an initial test to do would be an EKG. Your doctor can likely do this right in the office. The next test, if appropriate would be a "Holter Monitor" or similar test. In this case, you would wear a device for about 24 hours and it would record the electrical output of your heart. The doctor would then "read" the results and could help tell you if you have a serious problem versus just normal variation in your heart rate.
Best of luck to you. Let me know if I can be of further assistance.
i had ekgs and 24 hr monitor everything normal hr goes from 60 to 120 just laying down i take celexa ativan atenolol i am 36yrs old
Well, it is good to know that the initial work-up has been normal. Atenolol tends to lower the heart rate, as does laying down. So, it is unusual that your heart rate goes up when you do this. There are sensors in your neck arteries that help control this, as they monitor how blood pressure and send messages back to the heart and the rest of the body.
Have you checked your blood pressure while laying, sitting and standing? There is something called postural tachycardia syndrome but this tends to cause faster heart rate upon standing, not lying. Also, did you have these symptoms before you started taking Atenolol?
had lightheaded and fast heart rate before everything and no one can find any thing i had a normal tilt table test but at hone i check my heart rate on standind and it goes uo 30bmp but no symtoms and if i just walk around the house it gets up to 160 is this normal and one other thing is today i had a stool that was green never had that first time today should i be woried
I think the stool issue is separate and I wouldn't be worried if you have no other symptoms and it goes away. It could be a dietary issue. Just watch that for now.
Regarding the heart, you have definitely undergone all the right tests. Tilt table test would have been one of my recommendations. This clearly isn't typical, especially with the heart rate of 160s. Was this captured on the 24 hour heart monitor? Have you had an echocardiogram to look at the valves and the movement of the heart muscle?
no they claim nothing is wrong and said i dont need anymore test no it was not caught on monitor i am very scared they missed something i hace been doing this for 2 yrs with no answers
It sounds like you have had very extensive testing and your doctors may be right that no further tests are indicated. As it has been going on for several years and you have not developed any further complications, that too should put your mind at ease somewhat.
If you wanted to pursue further testing, the only thing I could imagine would be an echocardiogram, if that has not already been done (taking pictures of your heart). If that has been done, you can always seek the advice of another cardiologist. When you are concerned, it can be helpful to get a second opinion. If the second doctor agrees with the first, that should also put your mind at ease.
I'm sorry I can't be more helpful. I wish you the best of luck with your situation.
what about the lightheaded i get every day 8hrs a day is that related
Although light-headedness can be caused by heart issues, from what you have told me it does not asound related. A sensation like that that lasts for so long could be due to a mediacation, inner ear problems, or other issues. Unfortunately, there is no way to really diagnose your head symptoms over the internet. You may want to consult with a neurologist on that.
I think the heart doctors have done a pretty thorough evaluation on the heart.
Best wishes to you with this problem. I know it can be frustrating when you don't get the answers you are looking for but keep working with your primary care doctor who can investigate new leads as they show up.
my heart rate laying down is 60 is that to low should i try to ween of atenolol is so how should i do that
60 is a perfectly fine heart rate and is considered normal
when i started taking all this meds my lightheaded got worst so how should i ween of them one at a time or all at once and what will withdrawal be and how long will they last
You must discuss with your doctors before stopping or decreasing the dose of any medications. Stopping abruptly could be dangerous. Discuss with your doctor first.